Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tradive dyskensia-please help

Posted by lazylizard on November 12, 2013, at 12:35:38

I got TD from Zoloft and its not going away. Its been 3 months since being off of Zoloft. Can anyone, who has Tardive Dyskensia, tell me if it eventually got better? How do you deal with it? What did you take for it? How do you continue to live a normal happy life with this disfiguring problem?? I need some positive success stories please.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lazylizard thread:1054193
URL: http://www.dr-bob.org/babble/20131025/msgs/1054193.html